# SDR 2004UALA01175

- Difficulty date: December 1, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 62510101
- Part serial: 0196
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR HAS DAMAGED FLAPPER VALVE.  FAILED AIR RETENTION TEST DUE TO LEAKING OF VALVE.  SUPPLEMENTAL DATA UPDATE SLIDE/RAFT WAS REMOVED FROM AIRCRAFT AT NORMAL MAINTENANCE INTERVAL.  DISCREPANT ASPIRATOR WAS OBSERVED DURING SLIDE/RAFT OVERHAUL AIR RETENTION TEST.  FAILED AIR RETENTION TEST DUE TO DAMAGED ASPIRATOR FLAPPER VALVE LEAKING.  CAUSE OF FLAPPER VALVE DAMAGE HAS NOT BEEN DETERMINED.  ASPIRATOR WAS REPLACED PER AIR CRUISERS CMM 25-61-32.
